RAIRO. Anal. numér.
Volume 15, Number 3, 1981
|Page(s)||257 - 264|
|Published online||31 January 2017|
Three remarks on the use of Čebyšev polynomials for solving equations of the second kind
This article has no abstract.
© AFCET 1981
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.